# SDR 99ZZZX3348

- Difficulty date: July 24, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N176AL
- Make and model: Bell 206L-4
- Aircraft serial: 52146
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 206015001107
- Condition: Corroded
- Location: Main Rotor
- Part time: 6,015 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRAILING EDGE EXTRUSION CORRODED BEYOND REPAIRABLE LIMITS.  (INTERGRANULAR CORROSION).
